# SDR AALA971694

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1457B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11469
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Part number: UP60324
- Condition: Leaking
- Location: Nr 1 Hyd Pump
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1599 - EN ROUTE EWR/ORD - DURING CRUISE, RECEIVED NR 1 HYDRAULIC SYSTEM LOW QTY ALERT.  AIRCRAFT PROCEEDED TO ORD AND ACCOMPLISHED ALTERNATE LANDING GEAR AND FLAPS PROCEDURE, LANDING WITHOUT INCIDENT.  REPLACED NR 1 SYSTEM ENGINE HYDRAULIC PUMP SEALS.  SERVICED HYDRAULIC SYSTEM.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
